# SDR AALA2019061209001

- Difficulty date: June 9, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 54,891 hours, 22,629 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Lt Fuel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LT FWD FUEL PUMP LO PRESSURE LT FLASHES SHORT FINAL AND STAYS ON DURING ROLLOUT.  MAINTENANCE REPLACED THE LH FWD BOOST PUMP IAW AMM 28-22-41. LEAK AND OPS CHECK DOOD.
